Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suffering from prostate and testicle pain, had UTI, yeast infection, ejaculation deteriorated, swelling, intense pain. Done STD test. Help?


Ive been suffering from prostate and testicle pain for the past 6 years. It started with a UTI 3 days after intercourse. All typical STD test were run with negative results. I always seemed to think it was some kind of male yeast infection. I had on and off problems the following summer then my ejaculation volume began to decrease and i was getting swelling in the prostate and feeling generally unwell for a period of months. I went to doctors about 5 times and took long runs of anti biotics. Also saw a urologist and he barely gave me the time of day and threw anti biotics at the problem once again ( the anti biotics have never helped). A few months later I had an onset of sharp intense pain and swelling so pronounced I went to the ER. They did an ultrasound and said I had a large varicocele on the left side. On and off pain comes and goes. Sometimes its hard to urinate but it concerns me much more that my semen is very low volume. Sometimes it comes out almost like two different fluids. sometimes its "chunky" and thick. Recently I have been having a dull ache in the right testicle after ejaculation and the feeling that there is swelling internally. I have seen multiple people online saying they have similar symptoms, seen multiple doctors, and can't seem to ever find relief. Any advice would be very much welcomed.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. However, some fungal infections may be hard to treat and you may need to be on a prolonged course of antibiotics. I believe that you have been treated with courses of antibiotics and it has not helped. Before you develop antibiotic resistance, I think it might be well for you to not become apprehensive of the situation although it is very frustrating to go through this for a long time. Please consult a dermatologist who specializes in venerology or a qualified psychiatrist to find out what might be the right medication for you after having a physical examination.

I hope this helps. Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor